International Journal of Mathematics and Computational Science
Articles Information
International Journal of Mathematics and Computational Science, Vol.1, No.3, Jun. 2015, Pub. Date: May 16, 2015
New Efficient Optimal Derivative-Free Method for Solving Nonlinear Equations
Pages: 102-110 Views: 1968 Downloads: 819
[01] Q. W. Guo, Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang, China.
[02] Y. H. Qian, Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang, China.
In this paper, we suggest a new technique which uses Lagrange polynomials to get derivative-free iterative methods for solving nonlinear equations. With the use of the proposed technique and Steffens on-like methods, a new optimal fourth-order method is derived. By using three-degree Lagrange polynomials with other two-step methods which are efficient optimal methods, eighth-order methods can be achieved. Besides, we can get sixteenth-order methods if we use other three-step methods and higher-order degree Lagrange polynomials. The error equations and asymptotic convergence constants are obtained for the proposed methods. Some numerical examples are illustrated to verify the accuracy of the proposed computational scheme.
Lagrange Polynomials, Steffens on-Like Method, Derivative-Free, Convergence Order, Efficiency Index
[01] Argyros, I. K.: Convergence and Application of Newton-Type Iterations. Spriner, New York, 2008.
[02] Cordero, A., Torregrosa, J.R.: Variants of Newton’s method using fifth-order quadrature formulas. Appl.Math. Comput. 190 (1), 686-698, 2007.
[03] Cordero, A., Torregrosa, J.R.: A class of Steffensen type methods with optimal order of convergence. Appl. Math. Comput. 217(19), 7653-7659, 2011.
[04] Cordero, A., Hueso, J. L., Martínez, E., Torregrosa, J. R.: Steffensen type methods for solving non-linear equations. J. Comput. Appl. Math. 236(12), 3058-3064 (2012).
[05] Cordero, A., Hueso, J. L., Martínez, E., Torregrosa, J.R.: A new technique to obtain derivative-free optimal iterative methods for solving nonlinear equations. J. Comput. Appl. Math. 252, 95-102, 2013.
[06] Dehghan, M., Hajarian, M.: Some derivative free quadratic and cubic convergence iterative formulas for solving nonlinear equations. J. Comput. Appl. Math. 29(1), 19-30, 2010.
[07] Echebest, N., Schuverdt, M. L., Vignau, R. P.: Two derivative-free methods for solving underdetermined nonlinear systems of equations. Comput. Appl. Math. 30(1), 217-245, 2011.
[08] Fernandez-Torres,G., Vasquez-Aquino, J.: Three New Optimal Fourth-Order Iteaive Methods to Solve Nonlinear Equations. Adv. Numer. Anal.2013,Article ID957496, 2013.
[09] Fernandez-Torres,G.: Derivative free iterative methods with memory of arbitraryhigh convergence order. Numer Algor. 67, 565-580, 2014.
[10] Kung, H.T., Traub, J.F.: Optimal order of one-point and multi-point iteration. J. Assoc. Comput. Math. 21, 643-651, 1974.
[11] Liu, Z.L., Zheng, Q., Zhao, P.: A variant of Steffensen’s method of fourth-order convergence and its applications. Appl. Math. Comput. 216, 1978-1983, 2010.
[12] Ortega, J.M., Rheinboldt, W.G.: Iterative Solutions of Nonlinear Equations in Several Variables. Academic Press, New York, 1970.
[13] Ostrowski, A.M.: Solutions of Equations and Systems of Equations. Academic
[14] Păvăloiu, I., Cătinaş, E.: On a Newton-Steffensen type method. Appl. Math. Lett. 26(6), 659-663, 2013.
[15] Ren, H.M., Wu, Q.B., Bi, W.H.: A class of two-step Steffensen type methods with fourth-order convergence. Appl. Math. Comput. 209(2), 206-210, 2009.
[16] Sharma, J.R.: A composite third order Newton-Steffensen method for solving nonlinea equations. Appl. Math. Comput. 169(1), 242-246, 2005.
[17] Sharma, J.R., Arora, H.: An efficient derivative free iterative method for solving systems of nonlinear equations. Appl. Anal. Discrete Math. 7, 390-403, 2013.
[18] Soleymani, F., Karimi Vanani, S.: Optimal Steffensen-type methods with eighth order of convergence. Comput. Math. Appl. 62(12), 4619-4626, 2011.
[19] Soleymani, F., Karimi Vanani, S., Jamali Paghaleh, M.: A class of three-step derivative-free root solvers with optimal convergence order. J. Appl. Math. 2012, Article ID 568740, 2012.
[20] Thukral, R.: New Higher Order Derivative-Free Methods for Solving Nonlinear Equations. J. Numer. Math. Stoch. 4(1), 59-69, 2012.
[21] Wang, H., Li, S.B.: A family of derivative-free methods for nonlinear equation.Rev. Mat. Complut. 24, 375-389, 2011.
MA 02210, USA
AIS is an academia-oriented and non-commercial institute aiming at providing users with a way to quickly and easily get the academic and scientific information.
Copyright © 2014 - 2017 American Institute of Science except certain content provided by third parties.